MathSciNet Relay Station
MathSciNet bibliographic data
MR1158783 (93h:05173) 05E10 (05E05 20F55)
Haiman, Mark D. Dual equivalence with applications, including a conjecture of Proctor. Discrete Math. 99 (1992), no. 1-3, 79–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement